Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$ L\sp{p}$-boundedness of a certain class of multipliers associated with curves on the plane. II


Author: Alberto Ruiz
Journal: Proc. Amer. Math. Soc. 87 (1983), 277-282
MSC: Primary 42B15
MathSciNet review: 681834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: $ {L^p}$-boundedness of some multiplier, almost constant along curves, is proved. The interval of $ p$'s depends on the rate of decaying along the above curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B15

Retrieve articles in all journals with MSC: 42B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0681834-5
Article copyright: © Copyright 1983 American Mathematical Society